| Model Number |
H7493892820200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 20mm maverick 2 balloon catheter was advanced for dilation.However, the balloon rupture due to several calcification.The device was removed and completed the procedure with another of same device.There were no patient complications.Patient was in good condition.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: an fg maverick 2 mr, 2.00mm x 20mm was returned for analysis.The balloon was subjected to positive pressure and returned in a deflated state.No kinks or damages noted on the hypotube shaft profile.A pinhole was identified above the distal markerband when attempting to inflate.No kinks or damages noted on the shaft polymer extrusion.The bumper tip was damaged.A microscopic examination of the distal and proximal markerbands identified no damage.The device soaking in the waterbath at 37 degrees.The device was attached to an encore inflation unit, and an attempt was made to inflate the balloon however a pinhole was identified above the distal markerband.The encore device was verified before and after use using the druck gauge.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of adverse event related to patient condition due to anatomical factors.This code was selected as the most probable complaint cause based on the information available.Device analysis confirmed the reported allegation as a pinhole was identified above the distal markerband when attempting to inflate.It is likely the patient lesion anatomy contributed to the reported event and the unreported tip damage.The lesion was severely tortuous and severely calcified with a stenosis of 90%.
Event or Problem Description